It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by richard on August 27, 2000 at 06:40:58:

In Reply to: Re: effects of blood pressure posted by Robert on August 26, 2000 at 10:44:19:


: What is your BP? Thanks for your reply.

14 over 9.

: : For many months I have been trying to reduce my blood pressure with a combination of Zestril and homeopathic medicines.I am a 53 yrs old male

: : My blood pressure problems still continue.

: : I took small doses of amphetamines albeit irregularly for some months - largely to get more work done with greater energy. I have been completely off the amphetamines for a month now.

: : Anyway my face reddens very quickly, particularly when I am even slightly anxious - which is bad enough - but it is the itchiness/tingling in my face which is difficult to take cope with - in the forehead area and in the side of my face/sometimes in the scalp.

: : Does this sound like an allergy? ....or nerves....and the back of my neck tingles too......very debilitating and embarassing.

: : Any suggestions??

: :


Follow Ups

All times are GMT -7. The time now is 11:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!